Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 8, NWS State College, PA

June 5, 2016Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 5, 2016, 4:27 PM EDT for Warren County, Pennsylvania. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2016, 4:27 PM EDT (20:27 UTC)
Expired
Jun 5, 2016, 5:00 PM EDT
In force
33 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Warren County, PA

The radar

The Buffalo radar (KBUF), 127 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 4:57 PM EDTTSTM WND DMG2 Wnw North Warren, PATREES DOWN ALONG ROUTE 69.
Jun 5, 5:00 PM EDTTSTM WND DMGWarren, PATREES AND WIRES DOWN
Jun 5, 5:00 PM EDTTORNADOVenturetown, PAEF-1 CONFIRMED IN NORTH WARREN. MAX WINDS 95 MPH.
Jun 5, 5:03 PM EDTTSTM WND DMG2 E Venturetown, PATREES DOWN ALONG QUAKER HILL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

980 
WUUS51 KCTP 052027
SVRCTP
PAC123-052100-
/O.NEW.KCTP.SV.W.0008.160605T2027Z-160605T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT SUN JUN 5 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 500 PM EDT

* AT 427 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBUS...
  MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  COLUMBUS AROUND 430 PM EDT. 
  SPRING CREEK...LOTTSVILLE AND GARLAND AROUND 440 PM EDT. 
  YOUNGSVILLE AROUND 450 PM EDT. 
  WARREN...RUSSELL AND WARREN SOUTH AROUND 500 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
STARBRICK...CLARENDON...SUGAR GROVE AND BEAR LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 ROUTE 6 FROM NEAR CORRY TO CLARENDON.
 ROUTE 62 FROM NORTH OF TIDIOUTE TO THE NEW YORK BORDER.
 STATE ROAD 59 NEAR WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4200 7908 4173 7907 4170 7961 4200 7961
TIME...MOT...LOC 2027Z 260DEG 49KT 4186 7968 

HAIL...<.75IN
WIND...60MPH
 
$$

DANGELO
1 follow-up statement
170 
WWUS51 KCTP 052046
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT SUN JUN 5 2016

PAC123-052100-
/O.CON.KCTP.SV.W.0008.000000T0000Z-160605T2100Z/
WARREN PA-
446 PM EDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WARREN COUNTY...

AT 445 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LOTTSVILLE TO NEAR YOUNGSVILLE TO GRAND VALLEY...
MOVING EAST AT 55 MPH.

HAZARD...60 TO 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...  

YOUNGSVILLE AROUND 450 PM EDT.
WARREN...RUSSELL AND CHAPMAN STATE PARK AROUND 500 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS MAY BE PRODUCING
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4200 7908 4173 7907 4170 7961 4200 7961
TIME...MOT...LOC 2045Z 266DEG 50KT 4200 7939 4185 7937 4170 7954 

HAIL...<.75IN
WIND...70MPH
 
$$

DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:52 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 5, 3:52 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service State College PA
352 PM EDT SUN JUN 5 2016

.SYNOPSIS...
A cold front moving east through the Ohio Valley will push a plume
of deep moisture northward into into the state today as a warm
front also lifts north across the region. Numerous showers and
thunderstorms...some severe...will move across the state during
the reminder of the afternoon and early evening hours.

Warm...mainly dry...and much less humid air will move in for
Monday. Another cold front will move southeast from the Great
Lakes on Tuesday bringing another round of unsettled conditions
for Tuesday into early Wednesday...along with cooler temperatures.
Mainly dry weather will prevail on Thursday and early Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
*Scattered to numerous severe thunderstorms remain possible over
 the eastern 1/2 of Pennsylvania today.

*Will need to watch Nwrn PA for psbls severe storms later this
 aftn and early evening as secondary line develops

Severe Thundestorm Watch #236 now in effect for Lower Susq River
Valley until 10 PM EDT.

A shortwave trough moving up the Ohio River Valley this morning
will assume a negative tilt as it moves northeastward across the
Mid Atlantic region this afternoon/early evening. At the surface,
low pressure will deepen to below 1000mb lifting northward across
the lower Great Lakes into southern Ontario.

A SW-NE plume of deep tropical moisture with PWATS of 1.5-2
inches will reside across much of the forecast area through
today...as one or more mid-upper level jetlets cross the state.
Enhanced upper level divergence in the favorable L.E. and R.E.
regions of the jet maxes after 15z will team up with peak heating
and instability...along with a A wind shift line/surface trough
(that will extend southward from the low and move across central
PA during the afternoon and evening hours today)...helping to
focus one or more bkn lines of strong to severe tsra.

The clouds/precipitation early today still could be a limiting
factor for severe wx. Assuming this does not occur and boundary
layer destabilization can be realized, rapidly strengthening
vertical wind shear profiles and increasing speed shear aloft are
favorable for organized severe storm clusters including a few
supercells.

The main emphasis is that scattered to numerous severe
thunderstorms are possible across portions of central and
southeast PA Sunday afternoon and evening with hail, damaging
winds and a few tornadoes possible.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Latest radar imagery shows narrow line of intense rainfall
stretched ne to sw acros central PA along leading edge of area of
moderate to heavy rain...preceding approaching cold front/upper
trof. Visible satellite imagery and sfc obs continue to show sig
cloud cover in warm sector ahead of ongoing pcpn. Clouds are
limiting sfc warming which in turn is likely prevnting further
intensification of current cells and formation of new convection
within the warm sector. SPC has recently issued swomcd for sern PA
and swd into northern VA...but yet to be seen if severe convection
will be able to pop.

The primary llj...larger scale forcing and the sfc trough pushes
quickly east of the susq valley by dusk...leaving just isolated
showers and some clearing across the CWA.

A trailing and weakening cold front will push across western and
central PA during the evening hours...then through the Susq
Valley later tonight...bringing the chc for a few more showers
within an axis of still moderately high pwats of 1.25 to 1.5
inches.

Well after midnight...expect partial clearing and showers should
greatly decrease in coverage with cooler and drier air advecting
into the commonwealth and PWATS decreasing by approx 0.50 of an
inch.

Low temps at sunrise Monday should be in the mid 50s to mid 60s
(or about 8 deg lower than those early Sunday).

Weak surface ridging across the region monday will provide some
morning sunshine with sw flow at the surface and aloft. Cooling
mid and upper levels in the afternoon and the approach of a weak
cfront will spark some scattered showers and even a few isolated
low-topped tsra across the wrn mtns.

Locations SE of the allegheny front should see at most a few
isolated showers after 18z monday. High temps Monday will be near
to slightly above normal...but with much more comfortable
dewpoints in the 50s.

Main change was to back off AM showers some. Did not go real
warm on Monday...some of the guidance looks too warm. Granted
850 mb temperatures are still warm...but cold advection behind
first front today should taper warm air.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Not a lot of change from recent days.

Still looking at energy rotating around the deep vortex to the
north of our area from Monday into Wed. Expect some showers and
storms each day into Wed. Temperatures will cool to well below
normal...especially during the day.

Went with dry weather for Thursday.

Some chance of showers and even thunderstorms later Friday into
next weekend...given large scale pattern. Adjusted superblend
pops some. Very strong warm advection with nw flow would support
some at least some showers...with the potential for storms. Also
far western areas could be quite warm. 12Z EC shows the low blows
up as it moves off the coast by Sunday...hinting that system could
result in convection.

For now did edge temperatures and dewpoints up some for next
weekend.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Latest radar imagery shows narrow line of intense rainfall
stretched ne to sw across central PA along leading edge of area
of moderate to heavy rain...preceding approaching cold front/upper
trof. Visible satellite imagery and sfc obs continue to show sig
cloud cover in warm sector ahead of ongoing pcpn. Clouds are
limiting Sfc warming which in turn is likely prevnting further
intensification of current cells and formation of new convection
within the warm sector. Widespread mvfr with embedded ifr
accompany the line of rain. Elsewhere vfr conds are expected.

By 00Z Mon most of the storms will be off to the east of the
terminals. Expect another round of IFR cigs and vsbys at all
terminals overnight into Monday morning, especially in areas that
received precipitation.

OUTLOOK...

Mon-Wed...VFR with ocnl MVFR with scattered showers/isold PM
tstms.

Thu-Fri...VFR/No sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Gartner/Martin
NEAR TERM...DeVoir/Gartner
SHORT TERM...Lambert/Gartner
LONG TERM...Martin
AVIATION...Ceru/Gartner
Hazardous weather outlook, Jun 5, 3:19 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT SUN JUN 5 2016

PAZ004>006-010>012-017>019-024>027-033>035-037-041-042-045-046-
061930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
319 PM EDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. SOME
STORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ057>059-063>066-061930-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
319 PM EDT SUN JUN 5 2016

...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. A FEW
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ028-036-049>053-056-061930-
JUNIATA-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
319 PM EDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. A FEW
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 5, 3:11 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT SUN JUN 5 2016

PAZ042-051>053-056>059-052000-
DAUPHIN PA-MONTOUR PA-SULLIVAN PA-COLUMBIA PA-SCHUYLKILL PA-
LEBANON PA-NORTHUMBERLAND PA-PERRY PA-
311 PM EDT SUN JUN 5 2016

...THUNDERSTORMS WITH STRONG WIND GUSTS WILL MOVE THROUGH EAST-
CENTRAL PENNSYLVANIA UNTIL 400 PM EDT...

AT 307 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BIGGERTOWN TO FERNDALE TO WERTZVILLE.
MOVEMENT WAS EAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED.

STRONG THUNDERSTORMS WILL BE NEAR...

JAMISON CITY...KNOEBELS GROVE AND CENTRAL AROUND 315 PM EDT.
NUMIDIA...ARISTES AND MAINVILLE AROUND 325 PM EDT.

DEHART DAM...SHUMANS AND PENN NATIONAL RACE COURSE NEAR 330 PM EDT.

FORT INDIANTOWN GAP AND BRANDONVILLE AROUND 335 PM EDT.
NUREMBURG...ONEIDA AND SHEPPTON AROUND 340 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4064 7599 4057 7602 4049 7644 4046 7638
      4031 7698 4030 7710 4078 7667 4120 7655
      4127 7645 4129 7652 4132 7651 4141 7627
      4120 7632 4113 7628 4114 7623 4095 7621
      4090 7603 4091 7600 4073 7576
TIME...MOT...LOC 1907Z 248DEG 43KT 4128 7646 4081 7661 4033 7705

DANGELO
Special weather statement, Jun 5, 3:19 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT SUN JUN 5 2016

PAZ036-057-063>065-051945-
DAUPHIN PA-CUMBERLAND PA-ADAMS PA-YORK PA-FRANKLIN PA-
319 PM EDT SUN JUN 5 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...FRANKLIN...
YORK...CUMBERLAND...AND DAUPHIN COUNTIES UNTIL 345 PM EDT...

AT 318 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR PINE GROVE FURNACE TO WAYNESBORO. MOVEMENT
WAS EAST AT 40 MPH.

VERY HEAVY RAIN AND WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...WAYNESBORO...GETTYSBURG...LAKE HERITAGE...
VALLEY GREEN...WAYNE HEIGHTS...BONNEAUVILLE...LITTLESTOWN...
ROUZERVILLE...MCSHERRYSTOWN...SIDDONSBURG...HAMPTON...LAKE MEADE...
CASHTOWN...ORRTANNA...MOUNT HOLLY SPRINGS...EAST BERLIN...DOVER...
PINE GROVE FURNACE AND DILLSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4013 7730 4023 7665 3972 7708 3972 7764
TIME...MOT...LOC 1918Z 265DEG 31KT 4008 7729 3974 7757

LA CORTE
Local storm report, Jun 5, 3:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     BIGLERVILLE             39.93N  77.25W
06/05/2016                   ADAMS              PA   911 CALL CENTER

            A SINGLE TREE BROUGHT WIRES DOWN

&&

EVENT NUMBER CTP1601657

MACH
Special weather statement, Jun 5, 3:57 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT SUN JUN 5 2016

PAZ057>059-065-066-052030-
DAUPHIN PA-SCHUYLKILL PA-LANCASTER PA-YORK PA-LEBANON PA-
357 PM EDT SUN JUN 5 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LEBANON...SCHUYLKILL...
YORK...DAUPHIN...AND LANCASTER COUNTIES UNTIL 430 PM EDT...

AT 357 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PINE GROVE TO NEAR FORT INDIANTOWN GAP TO
RUTHERFORD. MOVEMENT WAS EAST AT 40 MPH.

VERY HEAVY RAIN IS EXPECTED AND WIND GUSTS OF 50 TO 55 MPH ARE
POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...PALMYRA...MIDDLETOWN...HUMMELSTOWN...MOUNT JOY...
MYERSTOWN...HERSHEY...COLUMBIA...LEBANON...STEELTON...MANHEIM...
CORNWALL...ANNVILLE...LICKDALE...FORT INDIANTOWN GAP...
PLEASANT HILL...VALLEY GREEN...BRICKERVILLE...
RICHLAND AND PINE GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4057 7602 4058 7604 4053 7617 4052 7626
      4052 7634 4049 7644 4034 7618 3999 7646
      4017 7687 4041 7669 4057 7641 4061 7600
TIME...MOT...LOC 1957Z 266DEG 31KT 4053 7641 4042 7662 4025 7675

LA CORTE
Local storm report, Jun 5, 4:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     YORK                    39.96N  76.73W
06/05/2016                   YORK               PA   TRAINED SPOTTER

            LARGE TREE LIMBS AND BRANCHES DOWN. MULTIPLE TREES DOWN
            ALONG EMIG MILL ROAD

&&

EVENT NUMBER CTP1601658

LA CORTE
Special weather statement, Jun 5, 4:09 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT SUN JUN 5 2016

PAZ004-052100-
WARREN PA-
409 PM EDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL ENTER WARREN COUNTY FROM THE
WEST AROUND 430PM EDT...

AT 400 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM NEAR
CAMBRIDGE SPRINGS...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS
EXHIBITED SOME ROTATION...WHICH MAY LEAD TO WIND DAMAGE.

AT THIS POINT...WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE AS THE
STORM ENTERS NORTHWEST WARREN COUNTY.

LOCATIONS IMPACTED INCLUDE...
LOTTSVILLE...SPRING CREEK...COLUMBUS...SUGAR GROVE AND BEAR LAKE.

LAT...LON 4200 7920 4190 7921 4182 7961 4200 7961
TIME...MOT...LOC 2006Z 246DEG 36KT 4184 7998

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:41 PM EDTSpecial Weather StatementCTPFulton49 min
Jun 5, 2:35 PM EDTSpecial Weather StatementCTPNorthumberland, Snyder25 min
Jun 5, 2:50 PM EDTSpecial Weather StatementCTPFranklin25 min
Jun 5, 3:10 PM EDTSpecial Weather StatementCTPColumbia, Dauphin, Schuylkill50 min
Jun 5, 3:11 PM EDTSpecial Weather StatementCTPColumbia, Dauphin, Schuylkill49 min
Jun 5, 3:19 PM EDTSpecial Weather StatementCTPAdams26 min
Jun 5, 3:37 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, York68 min
Jun 5, 3:57 PM EDTSpecial Weather StatementCTPLebanon33 min
Jun 5, 4:09 PM EDTSpecial Weather StatementCTPWarren51 min
Jun 5, 4:19 PM EDTSevere Thunderstorm WarningCTPLancaster26 min
Jun 5, 4:43 PM EDTSevere Thunderstorm WarningCTPLancaster32 min
Jun 5, 4:54 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Warren66 min
Jun 5, 5:45 PM EDTSpecial Weather StatementCTPElk45 min
Jun 5, 5:56 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter49 min
Jun 5, 6:00 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean30 min
Jun 5, 6:28 PM EDTSevere Thunderstorm WarningCTPCameron, Elk62 min
Jun 5, 6:37 PM EDTSpecial Weather StatementCTPTioga38 min
Jun 5, 6:54 PM EDTSpecial Weather StatementCTPClinton21 min
Jun 5, 7:13 PM EDTSevere Thunderstorm WarningCTPClearfield17 min
Jun 5, 7:30 PM EDTSpecial Weather StatementCTPClearfield30 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.